Oh Claundine....thank you soooo much. I really thought I was losing it
because I've had it so easy during the first 6 months of treatment.
I called the liver specialist I've been seeing and left a message as to
what was going on and was this the treatment or my thyroid. He had his
nurse call me back and tell me that if I couldn't handle the side
effects of the treatment, to stop treatment. Now I've never said he was
the best ... but he really made me a bit cranky with that response. And
he should have been monitoring my thyroid all through treatment....when
3 months ago I started having problems swallowing my pcp suspected
thyroid and ran the test and faxed the results to the liver guy. But
that is past....and I'll move forward from here.
My pcp called with my thyroid results tonight....we did the test after
only 2-1/2 weeks of increasing the dosage because he is going to be on
vacation for a couple weeks and wanted to get a clue if things were
improving. Whew, my TSH is down to 56, my anemia is gone, my plateletes
are normal and my white cells are normal, all barely normal but still
within the normal range....he said it was my thyroid that did all that
I will have my 9 month PCR tomorrow and see what this increased dosage
has done to my viral load...but of course I won't know for a week or so.
If it hasn't changed or has gotten worse, I'm pretty sure I will go off
treatment and just keep monitoring my liver function and viral load and
go with the TCM...traditional chinese medicine. Hopefully they will come
out with another treatment given time and I will blend the two
With my customized chinese herbs my chinese medical practioner blends
along with my milk thistle and vitamins, proper nutrition, stress relief
(I am starting yoga) I can maintain things as they are until there is a
new treatment avaialbe.
Claudine, thank you again. I really thought I was losing my mind. And
BTW, I refered a friend to the list and hopefully they will sign up. My
one friend is going through everything you have to go through to get
listed and is very sick. His wife asked if I'd ever have mouth thrush
and I recommended she join the list and talk to folks her because I had
no advice to give her. Sure hope she signs up....I'm sure everyone here
would be able to make this battle a little easier for them.
claudine intexas wrote:
> Hi Tatezi,
> Some of the emotional/mental/memory problems you
> are having may be related to the combo, but probably
> the greatest portion of it is the thyroid. Everything
> you are describing is VERY typical of hypothyroidism.
> When that gets straightened out you will feel MUCH
> better. Are you seeing an endocrinologist? Don't
> wait as long to get your TSH rechecked. Try to get
> the doc to recheck it 6 weeks after the dose increase
> of the synthroid. You want to get it back to normal
> levels as fast as possible. I really feel for you,
> when my thyroid quit on me during treatment it was the
> sickest I have ever felt. I couldn't walk from one
> room to the next without sitting down to rest, I'd
> stand in the shower for who knows how long, not
> remembering what I was doing - had I washed my hair or
> not? And my TSH was only up to 13 - 14! You'll be
> surprised how much better you feel when your thyroid
> hormones get straightened out. I feel lousy if my TSH
> goes over 2, and best if it is kept around 1, or even
> lower. Good luck, and I hope your next PCR is
> Do You Yahoo!?
> Get email at your own domain with Yahoo! Mail.
> Yahoo! Groups Sponsor
Enter Business Search >>
> Welcome to GIHepWorld
> Post message: GIWorld-Hepatitis@yahoogroups.com
> Subscribe: GIWorld-Hepatitisfirstname.lastname@example.org
> Unsubscribe: GIWorld-Hepatitisemail@example.com
> List owner: GIWorld-Hepatitisfirstname.lastname@example.org
> URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
> Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.
[Non-text portions of this message have been removed]